Medical Specialty >> Gastroenterology

Doctors Lounge - Gastroenterology Answers

Back to Gastroenterology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/15/2017.

Forum Name: Gastroenterology Topics

Question: nausea


 jigyasa65 - Mon Oct 25, 2004 6:24 am

Dear Doctor
I have undergone the following tests
1) UGI endoscopy for possible GERD, but reports are quite normal
2) Stool test - results normal
3) Stool Culture test - showed significant growth of E.Coli
for which I tool ZO-T -OD for 7 days (ofloxacin + Tinidazole )
4) Physical examnation of anus by a surgeon for mild fissure, the problem has been cured with proper medication.

My main problem still persists i.e. nausea after drinking water/slightly cold water.This persists for few minutes.Even in winter because of this problem, I have to take warm water to drink.
Secondly there is always noise like Gud-Gud-Gud OR Drrrrrrrrrrr Drrrrrrrrr in my lower or upper abdomen area.

Since I am hypertensive for which I am taking
Tenormin 50 (Atenolol) - OD during BEDTIME
Losacar 25 ( Losartan potassium ) - OD . during BEDTIME

Since I am taking above medicine for hypertension for a long time. My problem of nausea is due to the above medicine or not. Please advise or what should I do ?

Thanks
 Theresa Jones, RN - Sat Oct 30, 2004 8:59 am

User avatar Hi jigyasa65,
Do you take your medication on an empty stomach? If so, you may want to take them with food (unless otherwise directed) to see if that solves the problem.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us